Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 61, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 5, 2015, 5:34 PM CDT for Adams County, Franklin County, Jefferson County, Mississippi; Catahoula Parish, Concordia Parish, Louisiana. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 5:34 PM CDT (22:34 UTC)
- Expired
- Jul 5, 2015, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Catahoula Parish, LA, Concordia Parish, LA, Adams County, MS, Franklin County, MS, Jefferson County, MS
The radar
The Ft Polk radar (KPOE), 148 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 5:50 PM CDT | FLASH FLOOD | 4 Wnw Natchez, LA | WATER ACROSS CONCORDIA AVE EXTENSION IN VIDALIA |
| Jul 5, 6:00 PM CDT | FLASH FLOOD | Harrisonburg, LA | STREET FLOODING REPORTED IN HARRISONBURG |
| Jul 5, 6:00 PM CDT | FLASH FLOOD | Sicily Island, LA | STREET FLOODING REPORTED IN SICILY ISLAND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 893 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
253
WGUS54 KJAN 052234
FFWJAN
LAC025-029-MSC001-037-063-060130-
/O.NEW.KJAN.FF.W.0061.150705T2234Z-150706T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
534 PM CDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CONCORDIA PARISH IN NORTHEASTERN LOUISIANA...
CATAHOULA PARISH IN NORTHEASTERN LOUISIANA...
FRANKLIN COUNTY IN SOUTHWESTERN MISSISSIPPI...
ADAMS COUNTY IN SOUTHWESTERN MISSISSIPPI...
SOUTHWESTERN JEFFERSON COUNTY IN SOUTHWESTERN MISSISSIPPI...
* UNTIL 830 PM CDT
* AT 533 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATCHEZ...VIDALIA...FERRIDAY...MONTEREY...LARTO...JONESVILLE...
FAYETTE...BUDE...CLAYTON...WILDSVILLE...CRANFIELD...SLOCUM...NEW
ERA...NEW HOPE...WALLACE RIDGE...HAMBURG...SHERWOOD...MANIFEST...
MAYNA AND LEE BAYOU.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3193 9201 3197 9188 3187 9177 3197 9160
3175 9154 3176 9136 3183 9135 3174 9106
3151 9063 3135 9063 3132 9112 3137 9127
3132 9147 3123 9149 3120 9159 3121 9160
3130 9191 3123 9199
$$
DL1 follow-up statement
218
WGUS74 KJAN 052329
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT SUN JUL 5 2015
LAC025-029-MSC001-037-063-060130-
/O.CON.KJAN.FF.W.0061.000000T0000Z-150706T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CONCORDIA LA-CATAHOULA LA-FRANKLIN MS-ADAMS MS-JEFFERSON MS-
629 PM CDT SUN JUL 5 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
CONCORDIA AND CATAHOULA PARISHES...FRANKLIN...ADAMS AND SOUTHWESTERN
JEFFERSON COUNTIES...
AT 628 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED
AREA. FOUR TO SIX INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS
ALREADY OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATCHEZ...VIDALIA...FERRIDAY...MONTEREY...LARTO...JONESVILLE...
FAYETTE...BUDE...CLAYTON...WILDSVILLE...CRANFIELD...SLOCUM...NEW
ERA...NEW HOPE...WALLACE RIDGE...HAMBURG...SHERWOOD...MANIFEST...
MAYNA AND LEE BAYOU.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3193 9201 3197 9188 3187 9177 3197 9160
3175 9154 3176 9136 3183 9135 3174 9106
3151 9063 3135 9063 3132 9112 3137 9127
3132 9147 3123 9149 3120 9159 3121 9160
3130 9191 3123 9199
$$
DLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 4:05 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 5, 4:05 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT SUN JUL 5 2015
.DISCUSSION...ACTIVE CONVECTIVE/HEAVY RAINFALL EVENT WINDING DOWN
WITH THE SOUTHERN AND WESTERN FRINGE OF THE CWA STILL SEEING
ACTIVITY. EXPECTATIONS FOR THIS IS TO CONTINUE THE DOWNWARD TREND
WITH MUCH OF THE TONIGHT PERIOD QUIET. THE CURRENT FF WATCH WAS
EXTENDED IN TIME TO ACCOUNT FOR ONGOING FLOODING AND ANY OF THE
ADDITIONAL RAINFALL THAT MAY MOVE INTO THOSE AREAS. EXPECTATIONS ARE
FOR ANOTHER EARLY MORNING ROUND OF STORMS TO DEVELOP BUT WITH A
DIFFERENT AREA OF FOCUS. WHILE AVAILABLE GUID CONTINUES TO OFFER
LITTLE HELP IN THE WAY OF THE FORECAST SPECIFICS...WILL LEAN HEAVILY
ON PERSISTENCE...RAW DATA OF KEY FIELDS AND PATTERN RECOGNITION.
LIKE PREV MORNINGS...THE LL JET WILL AGAIN GET REESTABLISHED AND
HELP FOCUS THETA E ADV OVER TOP OF THE PREV DAYS COLD POOL.
ADDITIONALLY...ENOUGH S/WV ENERGY WILL BE LINGERING ON THE BACK SIDE
OF THE EXITING MCV TO SUPPORT ASCENT WHILE ANOTHER FABULOUS LOOKING
DIV UPPER JET STRUCTURE GETS SETUP. LL THETA E ADV WILL CONTINUE TO
POINT INTO THE BACK SIDE OF WHAT CONVECTION THAT DEVELOPS WHILE
STEEP LAPSE RATES HELP FUEL A FAVORABLE THERMO ENV. THIS LOOKS TO
AGAIN SPELL A ROUND OF TRAINING STORMS WITH A FLASH FLOOD THREAT.
THE MAIN AREA APPEARS TO BE ACROSS OUR NE WITH THE MAIN TIMEFRAME
FROM 4AM TO NOON. WILL HIGH LIGHT THIS IN THE HWO WITH A LIMITED
RISK. AS THINGS BECOME MORE CLEAR ON DEVELOPMENT AN EVOLUTION...A FF
WATCH MAY ALSO BE ISSUED. RAINFALL POTENTIAL OF 2 TO 5 INCHES WILL
BE POSSIBLE WITH LOCALLY HIGHER SOMETHING THAT CANNOT BE RULED OUT.
FOR THE AFTERNOON HOURS MON...ISO/SCT SEVERE STORMS APPEAR POSSIBLE
AS A VERY FAVORABLE THERMODYNAMIC ENV WILL DEVELOP. WE ARE NOT
EXPECTING THE AMOUNT OF STORM COVERAGE LIKE THE PREV DAYS AS
INFLUENCES FROM THE DEVELOPING MID LEVEL RIDGE WILL BEGIN TO LIMIT
THE AMOUNT OF STORMS. WE WILL ALSO SEE THE UPPER JET CORE INFLUENCE
THE NW CWA MORE AND LIMIT DEEP ASCENT...THUS LESS STORMS. THE MAIN
AREA FOR THESE STORMS WILL BE FROM NATCHEZ TO GRENADA AND POINTS
EAST. STORM MOTIONS WILL BE FROM THE SW TO NE/E. THE THERMO ENV WILL
CONTAIN ROUGHLY 4000 J/KG OF SBCAPE WITH VERTICAL TOTALS AROUND 28C.
EXPECTATIONS ARE FOR SOME MID LEVEL DRY AIR TO ENTER THE PICTURE THUS
SUPPORTING LARGER DCAPE AND LARGE THETA E DIFF FROM ALOFT AND
THE SFC.
DUE TO THE ABOVE DISCUSSION...POPS WERE INCREASED OVER THE NE FOR
LATE TONIGHT AND AGAIN DURING THE FIRST PART OF THE MON PERIOD.
ELSEWHERE POPS WERE INCREASED FOR MON AFTERNOON (TO 30-40%) WITH THE
FOCUS BEING AREAS EAST OF THE MS RIVER. TEMPS TONIGHT WILL BE ON THE
COOL SIDE AND FOLLOWED A COOLER GROUP OF GUID. ON MON...WARMER TEMPS
ARE EXPECTED FOR MOST AREAS WITH A FOCUS ON COOLER IN THE NE.
FOR THE REMAINDER OF THE WEEK...LOOK FOR MID/UPPER RIDGING TO BUILD
OVER THE REGION AND HELP LIMIT PRECIP POTENTIAL. THE RESULT OF THIS
WILL BE A WARMING TREND DURING THIS TIME WITH MORE READINGS PEAKING
IN THE 90-93 DEGREE RANGE THEN IN THE 92-95 RANGE. OVERNIGHT LOWS
WILL ALSO SEE A WARMING TREND WITH VALUES BECOMING MORE ESTABLISHED
IN THE 73-75 DEGREE RANGE BY LATE WEEK/WEEKEND. /CME/
&&
.AVIATION...MOST STORM ACTIVITY HAS MOVED AWAY FROM THE TAF SITES
THIS AFTERNOON. EXPECT MAINLY VFR CONDITIONS THROUGH AROUND 06Z
MONDAY WITH THE EXCEPTIONS OF A FEW PATCHES OF CIGS AROUND 1000 FEET
THIS AFTERNOON AND SOME MVFR FOG IN SPOTS MONDAY MORNING.
HAVE INCLUDED TSRA IN THE KGTR TAF FOR EXPECTED ACTIVITY STARTING
LATE TONIGHT IN THAT AREA. /SW/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 71 90 72 92 / 21 35 5 9
MERIDIAN 68 89 70 91 / 29 43 9 9
VICKSBURG 71 91 72 92 / 28 23 5 9
HATTIESBURG 70 91 72 92 / 28 40 5 9
NATCHEZ 71 91 73 91 / 33 25 7 11
GREENVILLE 71 91 74 92 / 21 21 6 9
GREENWOOD 70 89 72 90 / 22 36 6 11
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ034-035-
040>042-047.
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-
016.
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.
&&
CME/SW/Hazardous weather outlook, Jul 5, 3:13 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 313 PM CDT SUN JUL 5 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-062015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-WASHINGTON- ISSAQUENA- 313 PM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON FLOODING THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SCATTERED SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL AND A FEW SEVERE STORMS THROUGH THE LATE AFTERNOON HOURS. THE SEVERE STORMS SHOULD BE LIMITED TO AREAS SOUTH OF INTERSTATE 20. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. MSZ019-025-035-041-062015- SUNFLOWER-LEFLORE-HUMPHREYS-SHARKEY- 313 PM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI... AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY FLOODING THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SCATTERED SHOWERS AND THUNDERSTORMS MAY PRODUCE FLOODING THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. MSZ026>033-037>039-045-046-062015- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- ATTALA-WINSTON-NOXUBEE-NESHOBA-KEMPER- 313 PM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY FLOODING THREAT...LIMITED TIMING...LATE TONIGHT AND MONDAY MORNING SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...MONDAY ANOTHER COMPLEX OF STORMS IS EXPECTED TO DEVELOP LATE TONIGHT BRINGING LOCALLY HEAVY RAIN INTO MONDAY MORNING. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY MAINLY AROUND PHILADELPHIA AND DE KALB. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY. MSZ036-042>044-047>052-054>058-063>066-062015- HOLMES-YAZOO-MADISON-LEAKE-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES- 313 PM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...MONDAY A FEW SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY MONDAY AFTERNOON. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY. MSZ053-059>062-072>074-062015- CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN-LINCOLN-MARION-LAMAR-FORREST- 313 PM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS AFTERNOON AND AGAIN MONDAY FLOODING THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SCATTERED STORMS WILL PRODUCE LOCALLY HEAVY RAIN AND A FEW SEVERE STORMS THROUGH EARLY EVENING. STORMS WILL DEVELOP AGAIN ON MONDAY AFTERNOON WITH A FEW SEVERE STORMS POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON AND MONDAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jul 5, 3:01 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 6 SW WEST HATTIESBURG 31.27N 89.46W
07/05/2015 LAMAR MS LAW ENFORCEMENT
TREE DOWNED ALONG MS HIGHWAY 589 NEAR FORD LOOP
0210 PM TSTM WND DMG 11 SW WEST HATTIESBURG 31.22N 89.51W
07/05/2015 LAMAR MS LAW ENFORCEMENT
TREE DOWNED ALONG PURVIS OLOH RD NEAR BAY CREEK RD
0225 PM TSTM WND DMG 4 NNE PURVIS 31.19N 89.38W
07/05/2015 LAMAR MS LAW ENFORCEMENT
TREE DOWNED NEAR HWY 11 AND HAROLD TUCKER RD
&&
DLLocal storm report, Jul 5, 3:13 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
313 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD DERMOTT 33.53N 91.44W
07/05/2015 CHICOT AR PUBLIC
SEVERAL STREETS FLOODED IN DERMOTT
&&
DLLocal storm report, Jul 5, 3:41 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
341 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM TSTM WND DMG ELLISVILLE 31.60N 89.21W
07/05/2015 JONES MS EMERGENCY MNGR
SEVERAL TREES DOWN IN ELLISVILLE
&&Special weather statement, Jul 5, 4:04 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
404 PM CDT SUN JUL 5 2015
MSZ061-052145-
FRANKLIN MS-
404 PM CDT SUN JUL 5 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FRANKLIN COUNTY
THROUGH 445 PM CDT...
AT 404 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR GARDEN CITY...OR 20 MILES NORTHWEST OF LIBERTY...MOVING EAST AT
35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LITTLE SPRINGS AND GARDEN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3135 9115 3142 9115 3145 9063 3135 9063
3135 9098 3134 9099 3135 9102 3134 9103
3133 9106 3134 9107 3133 9107 3132 9112
TIME...MOT...LOC 2104Z 267DEG 32KT 3134 9109
DLLocal storm report, Jul 5, 4:36 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST SICILY ISLAND 31.85N 91.66W
07/05/2015 E45 MPH CATAHOULA LA LAW ENFORCEMENT
ONE TREE DOWN ON A MOBILE HOME. OCCURRED FROM OUTFLOW
WINDS...NO STORM IN THE VICINITY.
&&
CMELocal storm report, Jul 5, 4:47 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG 5 S CRANFIELD 31.47N 91.21W
07/05/2015 ADAMS MS LAW ENFORCEMENT
COUPLE TREES DOWN ALONG LIBERTY RD.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:28 AM CDT | Special Weather Statement | JAN | Issaquena | 47 min |
| Jul 5, 7:48 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 42 min |
| Jul 5, 8:07 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 53 min |
| Jul 5, 9:20 AM CDT | Flash Flood Watch | JAN | Humphreys, Issaquena, Sharkey, Warren, Washington, Yazoo | 10 hr |
| Jul 5, 9:51 AM CDT | Special Weather Statement | JAN | Newton | 39 min |
| Jul 5, 9:53 AM CDT | Special Weather Statement | JAN | Leake | 37 min |
| Jul 5, 10:06 AM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 39 min |
| Jul 5, 10:16 AM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 43 min |
| Jul 5, 10:20 AM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 3 hr |
| Jul 5, 10:57 AM CDT | River Flood Advisory | JAN | Bolivar, Washington | 36 hr |
| Jul 5, 12:39 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 44 min |
| Jul 5, 1:04 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 41 min |
| Jul 5, 1:13 PM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 3 hr |
| Jul 5, 1:22 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 38 min |
| Jul 5, 1:32 PM CDT | Special Weather Statement | JAN | Lincoln | 43 min |
| Jul 5, 1:44 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Jul 5, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 63 min |
| Jul 5, 2:33 PM CDT | River Flood Warning | JAN | Leake | 46 hr |
| Jul 5, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 52 min |
| Jul 5, 3:30 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 45 min |
| Jul 5, 4:04 PM CDT | Special Weather Statement | JAN | Franklin | 41 min |
| Jul 5, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 48 min |
| Jul 5, 4:18 PM CDT | Areal Flood Warning | JAN | Bolivar, Washington | 3 hr |
| Jul 5, 5:27 AM CDT | Special Weather Statement | JAN | Morehouse | 48 min |
| Jul 5, 8:14 AM CDT | Flash Flood Warning | JAN | East Carroll, Morehouse, West Carroll | 3 hr |
| Jul 5, 12:15 PM CDT | Flash Flood Warning | JAN | East Carroll, Morehouse, West Carroll | 4 hr |
| Jul 5, 1:18 PM CDT | Special Weather Statement | JAN | Morehouse | 42 min |
| Jul 5, 2:11 PM CDT | Special Weather Statement | JAN | Richland | 49 min |
| Jul 5, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 62 min |
| Jul 5, 4:22 PM CDT | Areal Flood Warning | JAN | East Carroll, Morehouse, West Carroll | 6 hr |
Nearby
Flash Flood Warnings in Mississippi, 2015Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.